A new approach to multivariate adaptive regression splines by using Tikhonov regularization and continuous optimization
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal TOP.
Volume (Year): 18 (2010)
Issue (Month): 2 (December)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120409
Find related papers by JEL classification:
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Rasa Karbauskaitė & Gintautas Dzemyda & Virginijus Marcinkevičius, 2010. "Dependence of locally linear embedding on the regularization parameter," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 18(2), pages 354-376, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.